Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 47, NWS Blacksburg, VA

June 1, 2018Yadkin County, North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 1, 2018, 5:20 PM EDT for Yadkin County, North Carolina. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2018, 5:20 PM EDT (21:20 UTC)
Expired
Jun 1, 2018, 6:02 PM EDT
In force
42 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Yadkin County, NC

The radar

The Roanoke radar (KFCX), 102 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 5:30 PM EDTTSTM WND DMGS Yadkinville, NCMULTIPLE REPORTS OF TREES DOWN COUNTYWIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.3 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

100 
WUUS51 KRNK 012120
SVRRNK
NCC197-012215-
/O.NEW.KRNK.SV.W.0047.180601T2120Z-180601T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
520 PM EDT FRI JUN 1 2018

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Yadkin County in northwestern North Carolina...

* Until 615 PM EDT

* At 517 PM EDT, a severe thunderstorm was located over Buck Shoals,
  moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Yadkinville...
  East Bend...
  Courtney...
  Buck Shoals...
  and Huntsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3606 8088 3616 8087 3626 8047 3622 8043
      3621 8045 3617 8044 3614 8044 3612 8046
      3611 8050 3609 8051 3605 8050
TIME...MOT...LOC 2117Z 258DEG 20KT 3608 8081 

HAIL...1.00IN
WIND...60MPH
 
$$

RS
3 follow-up statements
475 
WWUS51 KRNK 012131
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
531 PM EDT FRI JUN 1 2018

NCC197-012215-
/O.CON.KRNK.SV.W.0047.000000T0000Z-180601T2215Z/
Yadkin NC-
531 PM EDT FRI JUN 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN YADKIN COUNTY...

At 531 PM EDT, a severe thunderstorm was located over Yadkinville,
moving northeast at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Yadkinville...
East Bend...
Courtney...
Huntsville...
and Shacktown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3606 8072 3620 8071 3626 8047 3622 8043
      3621 8045 3617 8044 3614 8044 3612 8046
      3611 8050 3609 8051 3605 8050
TIME...MOT...LOC 2131Z 247DEG 25KT 3614 8064 

HAIL...<.75IN
WIND...60MPH
 
$$

RS
862 
WWUS51 KRNK 012152
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
552 PM EDT FRI JUN 1 2018

NCC197-012215-
/O.CON.KRNK.SV.W.0047.000000T0000Z-180601T2215Z/
Yadkin NC-
552 PM EDT FRI JUN 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN YADKIN COUNTY...

At 552 PM EDT, a severe thunderstorm was located over Enon, moving
east at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
East Bend...
Enon...
Huntsville...
and Shacktown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3606 8062 3620 8059 3626 8047 3622 8043
      3621 8045 3617 8044 3614 8044 3612 8046
      3611 8050 3609 8051 3605 8050
TIME...MOT...LOC 2152Z 260DEG 21KT 3616 8052 

HAIL...<.75IN
WIND...60MPH
 
$$

RS
553 
WWUS51 KRNK 012202
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
602 PM EDT FRI JUN 1 2018

NCC197-012212-
/O.CAN.KRNK.SV.W.0047.000000T0000Z-180601T2215Z/
Yadkin NC-
602 PM EDT FRI JUN 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR 
SOUTHEASTERN YADKIN COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3606 8062 3620 8059 3626 8047 3622 8043
      3621 8045 3617 8044 3614 8044 3612 8046
      3611 8050 3609 8051 3605 8050
TIME...MOT...LOC 2201Z 258DEG 20KT 3617 8044 

$$

RS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:34 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 1, 2:34 PM EDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
234 PM EDT Fri Jun 1 2018

.SYNOPSIS...
Showers and thunderstorms will move across the Appalachians and
central mid Atlantic region before a weak cold front pushes
through the region later tonight. Low pressure developing along
the front near the Mid- Atlantic coast will keep unsettled
weather in place for much of the weekend. Another weak cold
front then crosses the region Sunday night into Monday before
drier weather under high pressure arrives for early next week.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 220 PM EDT Friday...

Pronounced MCV ahead of an approaching cold front is rotating
through the mountains of TN/NC. This should provide enough
support to overcome lingering boundary layer stability spread
across the region by outflow from upstream MCS early this
morning. Convection is starting to blossom upstream and expect
it will continue to develop as it slides across the region. The
threat for locally heavy rain will continue with flooding
concerns dictated by storms that manage to cluster together
and/or train over the same location. Severe threat is limited by
a lack of shear and expect the more robust storms to be found
from the Blue Ridge eastward where instability is best.

The cold front will push through the region this evening as a
trof moves out of the Ohio valley and settles along the middle
Atlantic coast as a vertically stacked closed low. This will
keep a moist northwesterly flow of air across the region and
generate upslope showers west of the Blue Ridge overnight, with
downsloping conditions to the east helping showers to dissipate.
As spokes of short wave energy rotate around the closed low and
diurnal instability returns after daybreak Saturday, expect
showers and thunderstorms to once again blossom across the
Appalachians and central mid Atlantic region, especially across
eastern portions of the area.

Tonight will be on the warm side once again with readings in the
60s, but Saturday will be notably cooler with highs in the
low/mid 80s in the east, mid/upper 70s to the west.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 220 PM EDT Friday...

Closed 500MB low will be centered over the Delmarva Peninsula
Saturday night and will remain in place through Sunday night when a
deeper upper low coming out of the Great Lakes boots it offshore.
Temperatures aloft will be lower on Monday so lapse rates may be
larger and high enough to produce some instability for showers under
the core of the upper low. Models also showing some upper diffluence
on Monday which will aid in lift. Will have highest probability of
rain when the front comes through Sunday afternoon through Sunday
night, then isolated showers in the mountains on Monday.

At the surface the low associated with the first upper low will be
just off the Virginia coast. Rainfall around this low may still be
heavy, especially in the Virginia piedmont on Saturday night and
Sunday. A strong cold front will cross through the region on Sunday
night.

Low level jet behind the front will be around 30 knots from the
northwest Sunday night and Monday. Will increase wind speeds for
higher elevations for this time frame supported but decent pressure
rises Sunday night. Precipitable water values of 1.5 inches an
higher get shoved out of the region by this front.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 220 PM EDT Friday...

Long wave trough continues to dig over the eastern United States
Tuesday through Thursday with a closed low crossing somewhere over
New England on Wednesday. Not much change in position of the large
upper ridge in the southwest and south central United States but
this feature extends east Thursday and Friday so as upper trough
axis moves offshore Mid Atlantic region will stay in a modest
northwest flow pattern but with higher 500MB heights.

The bigger push of cooler air comes into the region on Wednesday,
but ECMWF not quite as aggressive with cooler temperatures as past
few runs. Warm up will be quick to return as 850MB temperatures will
be back around +18 by Friday. Aside from a small chance of upslope
showers, expect Tuesday through Friday to be dry.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 220 PM EDT Friday...

Thunderstorms are developing upstream ahead of an approaching
cold front and will be spreading into TAF sites this afternoon.
Will once again go with VFR and vicinity as prevailing and
amend once convection becomes more certain at an airfield. The
front will push through this evening and allow showers to
gradually dissipate east of the Blue Ridge with VFR conditions
expected, while moist upslope flow develops west of the Ridge
allowing showers to linger and IFR cigs to develop. Low
confidence in fog potential east of the Ridge where clearing is
expected so will not mention in TAFs. No fog expected in the
west due to lingering clouds though KBLF may have reduced vsby
as ridge tops may get into the stratus deck.

Slight improvement to MVFR expected west of the Ridge on
Saturday with VFR, possibly down to MVFR, to the east as showers
and thunderstorms redevelop courtesy of a stacked closed
becoming established over the mid Atlantic coast.

Winds will generally be light through the period.

.Extended Aviation Discussion...

By Sunday the upper flow turns more to the northwest as trough
heads east, so will see some improvement in cigs, though will
still see scattered showers/storms around, and possibly some
late night/early morning fog. Improving conditions look to
develop on Monday although northwest flow likely to keep some
sub-VFR cigs over the mountains where showers may still be
possible. Should finally see more in the way of widespread VFR
on Tuesday as high pressure builds in resulting in a drier
northerly flow.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...MBS
NEAR TERM...MBS
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...MBS/JH
Hazardous weather outlook, Jun 1, 2:45 PM EDT, 2 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
245 PM EDT Fri Jun 1 2018

NCZ001-002-018-019-VAZ007-009>020-022>024-WVZ042>044-507-508-020900-
Ashe-Alleghany NC-Watauga-Wilkes-Tazewell-Smyth-Bland-Giles-Wythe-
Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-
Roanoke-Botetourt-Rockbridge-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
245 PM EDT Fri Jun 1 2018

This Hazardous Weather Outlook is for northwest North Carolina,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ003>006-020-VAZ032>035-043>047-058-059-020900-
Surry-Stokes-Rockingham-Caswell-Yadkin-Patrick-Franklin-Bedford-
Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-
Charlotte-
245 PM EDT Fri Jun 1 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

There is a marginal risk of severe thunderstorms this afternoon into this
evening. The primary threat will be isolated to widely scattered
damage from strong thunderstorm wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 1, 4:31 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
431 PM EDT FRI JUN 1 2018

VAZ023-012100-
Botetourt-
431 PM EDT FRI JUN 1 2018

...A STRONG THUNDERSTORM WILL AFFECT
CENTRAL BOTETOURT COUNTY...

Until 500 PM EDT

At 430 PM EDT, a strong thunderstorm was located over Fincastle,
moving northeast at 10 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Buchanan...
Fincastle...
Arcadia...
Springwood...
and Lithia.

LAT...LON 3744 7989 3752 7994 3767 7971 3751 7955
TIME...MOT...LOC 2030Z 246DEG 10KT 3752 7985

RS
Special weather statement, Jun 1, 4:41 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
441 PM EDT FRI JUN 1 2018

VAZ033-043-012115-
Henry-Franklin-
441 PM EDT FRI JUN 1 2018

...A STRONG THUNDERSTORM WILL AFFECT
NORTHWESTERN HENRY AND SOUTHEASTERN FRANKLIN COUNTIES...

Until 515 PM EDT

At 441 PM EDT, a strong thunderstorm was located over Oak Level,
moving northeast at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Bassett...
Sydnorsville...
Snow Creek...
Stanleytown...
and Oak Level.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3672 7996 3683 8004 3700 7983 3684 7967
TIME...MOT...LOC 2041Z 227DEG 12KT 3684 7990

RS
Special weather statement, Jun 1, 4:58 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
458 PM EDT FRI JUN 1 2018

NCZ003-004-012130-
Stokes-Surry-
458 PM EDT FRI JUN 1 2018

...A STRONG THUNDERSTORM WILL AFFECT
EAST CENTRAL SURRY AND NORTHWESTERN STOKES COUNTIES...

Until 530 PM EDT

At 458 PM EDT, a strong thunderstorm was located near Pilot Mountain,
moving northeast at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Pilot Mountain...
Francisco...
Woodville...
Collinstown...
and Hanging Rock State Park.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3649 8052 3655 8035 3654 8012 3636 8029
      3636 8051
TIME...MOT...LOC 2058Z 246DEG 23KT 3642 8044

RS
Special weather statement, Jun 1, 5:05 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
505 PM EDT FRI JUN 1 2018

NCZ019-020-012130-
Yadkin-Wilkes-
505 PM EDT FRI JUN 1 2018

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN WILKES AND SOUTHERN YADKIN COUNTIES...

Until 530 PM EDT

At 505 PM EDT, a strong thunderstorm was located near Buck Shoals,
moving east at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Yadkinville...
Windy Gap...
Courtney...
Buck Shoals...
and Huntsville.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3606 8091 3605 8101 3614 8100 3618 8044
      3614 8044 3612 8045 3611 8051 3608 8051
      3605 8050
TIME...MOT...LOC 2105Z 254DEG 24KT 3608 8089

RS
Special weather statement, Jun 1, 5:12 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
512 PM EDT FRI JUN 1 2018

VAZ023-024-034-035-012145-
Botetourt-Amherst-Bedford-Rockbridge-
512 PM EDT FRI JUN 1 2018

...A STRONG THUNDERSTORM WILL AFFECT
SOUTH CENTRAL ROCKBRIDGE...CENTRAL AMHERST...NORTHEASTERN BEDFORD AND
EAST CENTRAL BOTETOURT COUNTIES...

Until 545 PM EDT

At 512 PM EDT, a strong thunderstorm was located near Sedalia, moving
east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Amherst...
Glasgow...
Forks Of Buffalo...
Big Island...
and Coleman Falls.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3743 7957 3758 7963 3777 7911 3752 7901
TIME...MOT...LOC 2112Z 251DEG 23KT 3754 7948

WP
Special weather statement, Jun 1, 5:20 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
520 PM EDT FRI JUN 1 2018

VAZ044-012145-
Pittsylvania-
520 PM EDT FRI JUN 1 2018

...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN PITTSYLVANIA COUNTY...

Until 545 PM EDT

At 520 PM EDT, a strong thunderstorm was located near Pittsville,
moving east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Hurt...
Gretna...
Mt Airy...
Chalk Level...
and Pittsville.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3689 7914 3694 7951 3702 7949 3701 7948
      3702 7946 3704 7948 3706 7948 3706 7941
      3708 7940 3709 7920 3707 7920 3705 7919
      3707 7918 3707 7917 3709 7912 3707 7911
TIME...MOT...LOC 2120Z 262DEG 18KT 3701 7940

RS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:26 PM EDTSpecial Weather StatementRNKStokes, Surry, Wilkes, Yadkin64 min
Jun 1, 3:35 PM EDTSpecial Weather StatementRNKWilkes25 min
Jun 1, 3:55 PM EDTSevere Thunderstorm WarningRNKSurry, Wilkes, Yadkin65 min
Jun 1, 4:04 PM EDTSpecial Weather StatementRNKSurry26 min
Jun 1, 4:05 PM EDTSpecial Weather StatementRNKWilkes25 min
Jun 1, 4:18 PM EDTSevere Thunderstorm WarningRNKSurry20 min
Jun 1, 4:58 PM EDTSpecial Weather StatementRNKStokes32 min
Jun 1, 5:05 PM EDTSpecial Weather StatementRNKYadkin25 min
Jun 1, 6:10 PM EDTSpecial Weather StatementRNKRockingham35 min
Jun 1, 6:42 PM EDTSpecial Weather StatementRNKRockingham33 min
Jun 1, 7:02 PM EDTSpecial Weather StatementRNKCaswell28 min
Jun 1, 7:33 PM EDTSpecial Weather StatementRNKCaswell42 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.